Library Header Image
LSE Research Online LSE Library Services

Optimality of doubly reflected Lévy processes in singular control

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Yamazaki, Kazutoshi (2015) Optimality of doubly reflected Lévy processes in singular control. Stochastic Processes and Their Applications, 125 (7). pp. 2727-2751. ISSN 0304-4149

PDF - Accepted Version
Download (655kB) | Preview
Identification Number: 10.1016/


We consider a class of two-sided singular control problems. A controller either increases or decreases a given spectrally negative Lévy process so as to minimize the total costs comprising of the running and controlling costs where the latter is proportional to the size of control. We provide a sufficient condition for the optimality of a double barrier strategy, and in particular show that it holds when the running cost function is convex. Using the fluctuation theory of doubly reflected Lévy processes, we express concisely the optimal strategy as well as the value function using the scale function. Numerical examples are provided to confirm the analytical results.

Item Type: Article
Official URL:
Additional Information: © 2015 Elsevier
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 16 Apr 2015 13:58
Last Modified: 20 Oct 2021 03:20
Projects: 22710143, 26800092, 23310103
Funders: MEXT KAKENHI, JSPS KAKENHI, Inamori foundation research grant, Kansai University subsidy for supporting young scholars

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics